English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Partial regularity of harmonic maps from a Riemannian manifold into a Lorentzian manifold

MPS-Authors

Li,  Jiayu
Max Planck Institute for Mathematics in the Sciences, Max Planck Society;

Liu,  Lei
Max Planck Institute for Mathematics in the Sciences, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Li, J., & Liu, L. (2019). Partial regularity of harmonic maps from a Riemannian manifold into a Lorentzian manifold. Pacific journal of mathematics, 299(1), 33-52. doi:10.2140/pjm.2019.299.33.


Cite as: http://hdl.handle.net/21.11116/0000-0006-A66F-3
Abstract
There is no abstract available